Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 85, Number 298

On high order finite element spaces of differential forms
Snorre H. Christiansen and Francesca Rapetti.
Math. Comp. 85 (2016), 517-548
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3434870
Convergence of a nonlinear entropy diminishing Control Volume Finite Element scheme for solving anisotropic degenerate parabolic equations
Clément Cancès and Cindy Guichard.
Math. Comp. 85 (2016), 549-580
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3434871
Numerical approximation of solution derivatives of singularly perturbed parabolic problems of convection-diffusion type
J. L. Gracia and E. O’Riordan.
Math. Comp. 85 (2016), 581-599
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3434872
Error Estimates for well-balanced and time-split schemes on a locally damped wave equation
Debora Amadori and Laurent Gosse.
Math. Comp. 85 (2016), 601-633
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3434873
An $hp$-spectral collocation method for nonlinear Volterra integral equations with vanishing variable delays
Wang Zhong-qing and Sheng Chang-tao.
Math. Comp. 85 (2016), 635-666
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3434874
On node distributions for interpolation and spectral methods
N. S. Hoang.
Math. Comp. 85 (2016), 667-692
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3434875
On the speed of convergence of Newton’s method for complex polynomials
Todor Bilarev, Magnus Aspenberg and Dierk Schleicher.
Math. Comp. 85 (2016), 693-705
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3434876
On Pellet$’$s Theorem for a class of lacunary polynomials
A. Melman.
Math. Comp. 85 (2016), 707-716
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3434877
Almost power sum systems
V. I. Korobov and A. N. Bugaevskaya.
Math. Comp. 85 (2016), 717-736
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3434878
On a condition number of general random polynomial systems
Hoi H. Nguyen.
Math. Comp. 85 (2016), 737-757
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3434879
Local interpolation with optimal polynomial exactness in refinement spaces
Johan de Villiers and Mpfareleni Rejoyce Gavhi.
Math. Comp. 85 (2016), 759-782
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3434880
How to pick a random integer matrix? (and other questions)
Igor Rivin.
Math. Comp. 85 (2016), 783-797
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3434881
Enumeration of MOLS of small order
Judith Egan and Ian M. Wanless.
Math. Comp. 85 (2016), 799-824
Abstract, references and article information
Full-text PDF
MathSciNet review: 3434882
Finite differences of the logarithm of the partition function
William Y. C. Chen, Larry X. W. Wang and Gary Y. B. Xie.
Math. Comp. 85 (2016), 825-847
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3434883
A Hasse-type principle for exponential Diophantine equations and its applications
Csanád Bertók and Lajos Hajdu.
Math. Comp. 85 (2016), 849-860
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3434884
Better polynomials for GNFS
Shi Bai, Cyril Bouvier, Alexander Kruppa and Paul Zimmermann.
Math. Comp. 85 (2016), 861-873
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3434885
Estimates of $𝜓,𝜃$ for large values of $x$ without the Riemann hypothesis
Pierre Dusart.
Math. Comp. 85 (2016), 875-888
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3434886
Explicit versions of the prime ideal theorem for Dedekind zeta functions under GRH
Loïc Grenié and Giuseppe Molteni.
Math. Comp. 85 (2016), 889-906
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3434887
Formulas for central values of twisted spin $L$-functions attached to paramodular forms
Nathan C. Ryan and Gonzalo Tornaría; with an appendix by Ralf Schmidt.
Math. Comp. 85 (2016), 907-929
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3434888
Computing genus $1$ Jacobi forms
Martin Raum.
Math. Comp. 85 (2016), 931-960
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3434889
Counting points on curves using a map to $\mathbf{P}^{1}$
Jan Tuitman.
Math. Comp. 85 (2016), 961-981
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3434890
A $p$-adic analogue of the conjecture of Birch and Swinnerton-Dyer for modular abelian varieties
Jennifer S. Balakrishnan, J. Steffen Müller and William A. Stein.
Math. Comp. 85 (2016), 983-1016
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3434891
An alternative to Riemann-Siegel type formulas
Ghaith A. Hiary.
Math. Comp. 85 (2016), 1017-1032
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3434892
American Mathematical Society